MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD ECLIPSE SMART SLIP; NEEDLES, HYPODERMIC

BECTON DICKINSON, S.A. BD ECLIPSE SMART SLIP; NEEDLES, HYPODERMIC
Catalog Number 305892
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd needle eclipse leaked at connection with syringe.The following information was provided by the initial reporter: on (b)(6) 2025 vaccine/liquid has leaked on administration of menquadfi vaccination, needle did not become detached.Parent has been contacted and vaccination will need to be repeated.
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number 305892 and batch number 2411007.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As samples were unavailable for return, twenty (20) retained samples of reported lot number were obtained from the manufacturing facility.The needles were assembled with a bd discardit 2ml syringe; however, no signs of defective hub connection were identified nor were any signs of leakage detected.Based on the investigation results, we were unable to reproduce the reported issue and an exact cause could not be determined.Engagement force is measured during manufacture as part of the in-process inspections and final testing prior to release.Smartslip technology has been introduced to ensure that a secure connection is made with luer slip syringes.We recommend following the instructions for use, which are unique in directing the user to push firmly when attaching the needle to the syringe and to be sure that the clip is activated.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD ECLIPSE SMART SLIP
Common Device Name
NEEDLES, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22330929
Report Number3002682307-2025-00085
Device Sequence Number8300596
Product Code FMI
UDI-Device Identifier00382903058921
UDI-Public(01)00382903058921
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305892
Device Lot Number2411007
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown